Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 107565, 11 pages
http://dx.doi.org/10.1155/2014/107565
Research Article

Bifurcation Analysis and Control of a Differential-Algebraic Predator-Prey Model with Allee Effect and Time Delay

Department of Science, Northeastern University, No. 3-11, Wenhua Road, Heping District, Shenyang, Liaoning 110004, China

Received 3 August 2013; Accepted 22 January 2014; Published 3 March 2014

Academic Editor: Junjie Wei

Copyright © 2014 Xue Zhang and Qing-ling Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Meng Li, Boshan Chen, and Huawen Ye, “A bioeconomic differential algebraic predator-prey model with nonlinear prey harvesting,” Applied Mathematical Modelling, 2016. View at Publisher · View at Google Scholar